# SDR 2024F00264

- Difficulty date: November 2, 2024
- Submitted: November 3, 2024
- Operation: General aviation
- Aircraft: N405CP
- Make and model: Casa C212DF
- Aircraft serial: 405
- Aircraft time: 15,488 hours, 49,403 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Condition: Failed
- Location: Taxi Light
- Component: Taxi Light, Grimes
- Component part number: G4710A19
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MOTOR INOPERATIVE - RETRACTABLE LANDING/TAXI LAMP ASSY - BURNT ELECTRICAL SMELL IN COCKPIT
